Necessary conditions for correctness of the Cauchy problem for nonstrictly hyperbolic equations
Doklady Akademii Nauk, Tome 206 (1972) no. 2, pp. 287-290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_2_a6,
author = {V. M. Petkov},
title = {Necessary conditions for correctness of the {Cauchy} problem for nonstrictly hyperbolic equations},
journal = {Doklady Akademii Nauk},
pages = {287--290},
year = {1972},
volume = {206},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_2_a6/}
}
V. M. Petkov. Necessary conditions for correctness of the Cauchy problem for nonstrictly hyperbolic equations. Doklady Akademii Nauk, Tome 206 (1972) no. 2, pp. 287-290. http://geodesic.mathdoc.fr/item/DAN_1972_206_2_a6/